# SDR 07FDEA04478

- Difficulty date: October 2, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 43,103 hours, 20,513 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Multiple Fail
- Part time: 1,935 hours, 1,027 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CLIMBING OUT OF 3000' ECAM ALERTED AVIONICS SMOKE. NO SNIFFER FAN SMOKE OBSERVED, ECAM CLEANED THE WARNING, AND A FEW SECONDS LATER.  ADVISED AGAIN AVIONICS SMOKE.  THIS SECOND ECAM ALERT PROMPTED EMERGENCY RETURN AND LANDED SAFELY 26L CYVR.  INSPECTED AVIONIC BAY FOR PRESENCE OF FIRE OR BURNED COMPONENTS, NO FAULT FOUND.  REMOVED AND REPLACED BOTH COALESCER BAGS.  REMOVED AND REPLACED SMOKE DETECTOR POSITION 11WA, 12WA, 13WA.
